# SDR WX0A071942

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413507
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR INBD TAB, (CONTROL TAB, OTBD AFT CORNER REPAIR DELAMINATED.  REMOVED DAMAGE DOUBLER, FABRICATED REPAIR PARTS & INSTALLED IAW SRM 51-70-2.
